# SDR DL767962628

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: E/E Comp
- Component: 111101020
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD STATIC INVERTER MSG ON EICAS FOLLOWED BY SMELL OF SMOKE.  A/C DIVERTED INTO BIS.  STATIC INVERTER WAS REPLACED AND FLT CONTINUED ON TO PDX.
